# SDR CA190618016

- Difficulty date: June 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800125002
- Condition: Corroded
- Location: Frames 33-36
- Part time: 17,076 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN RH INB SEAT TRACK CORRODED OUT OF LIMIT BETWEEN FR 33-36 (TC# 20190618016)
